Economics at your fingertips  

Regressions with Asymptotically Collinear Regressor

Kairat Mynbaev ()

MPRA Paper from University Library of Munich, Germany

Abstract: We investigate the asymptotic behavior of the OLS estimator for regressions with two slowly varying regressors. It is shown that the asymptotic distribution is normal one-dimensional and may belong to one of four types depending on the relative rates of growth of the regressors. The analysis establishes, in particular, a new link between slow variation and $L_p$-approximability. A revised version of this paper has been published in Econometrics Journal (2011), volume 14, pp. 304--320.

Keywords: Asymptotically collinear regressors; asymptotic distribution; Lp-approximability; OLS estimator (search for similar items in EconPapers)
JEL-codes: C13 C01 (search for similar items in EconPapers)
Date: 2009-08
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) original version (application/pdf)

Related works:
Journal Article: Regressions with asymptotically collinear regressors (2011)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

Page updated 2020-11-09
Handle: RePEc:pra:mprapa:31315